Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some relations associated with an extension of Koshliakov's formula


Author: Kusum Soni
Journal: Proc. Amer. Math. Soc. 17 (1966), 543-551
MSC: Primary 10.43
DOI: https://doi.org/10.1090/S0002-9939-1966-0201400-5
MathSciNet review: 0201400
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi, Tables of integral transforms, Vol. 2, McGraw-Hill, New York, 1954.
  • [2] H. Hamburger, Ueber einige Beziehungen die mit der Funktional gleichung der Zeta Funktion aequivalent Sind, Math. Ann. 85 (1922), 129-140. MR 1512054
  • [3] N. S. Koshliakov, Application of the theory of sum formulae to the investigation of a class of one valued analytical functions in the theory of numbers, Messenger of Math. 58 (1928), 1-23.
  • [4] -, On Voronoi's sum formula, Messenger of Math. 58 (1928), 30-32.
  • [5] K. Soni, On some relations which are equivalent to the functional equations of the type of Riemann's zeta function and tables of divisor transforms, Ph.D. Thesis, Oregon State University, Corvallis, Oregon, 1964.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.43

Retrieve articles in all journals with MSC: 10.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0201400-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society